# SDR DL72W962243

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2817W
- Make and model: Boeing 727247
- Aircraft serial: 20873
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD OVERWING EXIT LIGHT ON RIGHT SIDE OF FUSELAGE INOP.  REPLACED BATTERY PACK, OVERWING EXIT LIGHT CHECKED GOOD.
